On ε{lunate}-fuzzy sets

Publication Type:
Journal Article
Citation:
Fuzzy Sets and Systems, 1989, 31 (1), pp. 123 - 129
Issue Date:
1989-05-30
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004810OK.pdf634.41 kB
Adobe PDF
First, we improve some of Buoncristiani's results and extend his main results to the Z-fuzzy truth value situation. Then, we discuss ε{lunate}-fuzzy sets in the framework of possibility theory. © 1989.
Please use this identifier to cite or link to this item: